# SDR HEEA078520

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,036 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25876
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEMPORARILY FAIL. REPLACED WITH SERVICEABLE PART.
